The Long-Term Course of Atopic Dermatitis.

Abuabara, K; Margolis, DJ; Langan, SM; (2017) The Long-Term Course of Atopic Dermatitis. Dermatologic clinics, 35 (3). pp. 291-297. ISSN 0733-8635 DOI: https://doi.org/10.1016/j.det.2017.02.003

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.det.2017.02.003

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar